# SDR ASOA20131206451

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 27,136 hours, 22,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 14534499001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS AROUND NR 2 & NR 3 NUTPLATE HOLES IN MAIN DOOR BOTTOM STRUCTURE.  INSTALLED 2 REPAIR DOUBLERS IAW EC5210-01154.
